Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Reduced heart rate post intake of Lisinoprel. Had high heart earlier due to nervousness. Reason?

Can Lisinoprel cause one s heart rate to go down? I have a very rapid heart beat most of the time (very nervous person) but when EKG s are done in my doctor s office they always say it s fine. but since starting the Lisinoprel about a week ago my heart beat has declined a tad, which I m glad about. Is Lisinoprel the reason?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi there...
Lisinopril belongs to group pf drugs called ACE inhibitor this drug has no effect on heart rate.
Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor